A1 Journal article (refereed)
ε-approximability of harmonic functions in Lp implies uniform rectifiability (2019)


Bortz, S., & Tapiola, O. (2019). ε-approximability of harmonic functions in Lp implies uniform rectifiability. Proceedings of the American Mathematical Society, 147(5), 2107-2121. https://doi.org/10.1090/proc/14394


JYU authors or editors


Publication details

All authors or editors: Bortz, Simon; Tapiola, Olli

Journal or series: Proceedings of the American Mathematical Society

ISSN: 0002-9939

eISSN: 1088-6826

Publication year: 2019

Volume: 147

Issue number: 5

Pages range: 2107-2121

Publisher: American Mathematical Society

Publication country: United States

Publication language: English

DOI: https://doi.org/10.1090/proc/14394

Publication open access: Not open

Publication channel open access:

Web address of parallel published publication (pre-print): https://arxiv.org/abs/1801.05996


Keywords: measure theory; harmonic analysis (mathematics)

Free keywords: harmonic functions; uniform rectifiability


Contributing organizations

Other organizations:


Ministry reporting: Yes

Reporting Year: 2019

JUFO rating: 2


Last updated on 2021-09-06 at 17:05